# SDR FDEA201212274389

- Difficulty date: December 27, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338A
- Condition: Gouged
- Location: Bs 365.23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, BS 365.23 UPPER TEE GOUGED AT FASTENER HOLES.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101 DETAIL 3.  R & R FLOORBEAM IAW DWG 141N5112 & SRM 51-40-02.
